# SDR VJ9800361

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOILET FLOOR SUPPORT AT BL 12 L BS 1016 IS CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-30-1.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS.  FABRICATED ANGLE REPAIR FROM 7075-0 .100 IAW SRM 51-40-3.  DRILLED, TRIMMED, AND DEBURRED ANGLE REPAIR IAW SRM 51-30-1.  PRIMED AND TREATED IAW SRM 51-10-2 AND MM 51-20-11.  INSTALLED REPAIR ANGLE AT FLOOR SUPPORT IAW SRM 51-30-1.  RE-INSTALLED FLOOR SUPPORT IAW SRM 51-30-1.
